# SDR UIEA2020022620307

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,151 hours, 18,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 424541
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE ON TAKE OFF ROLL.( DEFERRED IAW MEL 21-51-03-01, MDDR 124975, CAT C, DUE 03MAR20, PLACARD INSTALLED.  LP 1226318: PERFORMED OPERATION TEST AND BITE CHECK OF CONTROLLER IAW AMM 21-61-00. NO MESSAGE NOTED, NO DEFECT NOTED. THIS CLEARS MDDR 124975.  LP 1226322: RE-OPENED MDDR 124975, CAT 'C', DUE 3MAR20. PLACARD INSTALLED.  LP 1226329: REMOVED AND REPLACED RIGHT PACK DOOR INLET DOOR ACTUATOR IAW B767 AMM 21-53-03/401. OPS CHECK NORMAL IAW AMM 21-53-00/001. THIS CLEARS MDDR 124975. )
